# SDR AALA201705309052

- Difficulty date: May 28, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 66,928 hours, 23,468 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Part number: 411N326448SP
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING PANEL WITH ATTACHED EMERGENCY EXIT SIGN IN AFT GALLEY AISLE IS BROKEN.  REMOVED AND REPLACED THE CEILING PANEL ASSEMBLY IAW AMM 25-22-02.  OPERATIONAL CHECKED GOOD.
